# SDR USAA950471

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 484
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND 1.5 INCH BY 2 INCH BY .030 INCH DEEP DENT STATION 484 BETWEEN LONGERON 21L AND 22L.  CUT OUT DAMAGED AREA AND INSTALLED INTERNAL FINGER DOUBLER REPAIR PER SRM 53-04 FIG 38 VIEW L.  (W)
